TITLE

Optical coherence tomographic evaluation of macular infarction following dapsone overdose

AUTHOR(S)
Hussain, Nazimul; Agrawal, Saurabh
PUB. DATE
December 2006
SOURCE
Indian Journal of Ophthalmology;Dec2006, Vol. 54 Issue 4, p271
SOURCE TYPE
Academic Journal
DOC. TYPE
journal article
ABSTRACT
A 16-year-old girl had decrease in vision following dapsone overdose. This case demonstrated optical coherence tomography (OCT) evaluation of macular infarction following dapsone poisoning. OCT showed characteristic serial changes as Stage 1: Cystic macular edema, Stage 2: Resolving cystic change and Stage 3: Foveal atrophy. Hence, OCT could show the progression of foveal atrophy from cystic macular edema following dapsone poisoning.
ACCESSION #
23130808

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics